No Cover Image

Journal article 681 views 127 downloads

Estimates for invariant probability measures of degenerate SPDEs with singular and path-dependent drifts

Feng-yu Wang Orcid Logo

Probability Theory and Related Fields, Volume: 172, Issue: 3-4, Pages: 1181 - 1214

Swansea University Author: Feng-yu Wang Orcid Logo

Published in: Probability Theory and Related Fields
ISSN: 0178-8051 1432-2064
Published: 2018
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 3-4
Start Page: 1181
End Page: 1214